Previous |  Up |  Next

Article

Keywords:
Rayleigh equations; existence; periodic solution; a priori estimate
Summary:
The paper deals with the existence of periodic solutions for a kind of non-autonomous time-delay Rayleigh equation. With the continuation theorem of the coincidence degree and a priori estimates, some new results on the existence of periodic solutions for this kind of Rayleigh equation are established.
References:
[1] Chen, F. D.: Existence and uniqueness of almost periodic solutions for forced Rayleigh equations. Ann. Differ. Equations 17 (2001), 1-9. MR 1829382
[2] Chen, F. D., Chen, X. X., Lin, F. X., Shi, J. L.: Periodic solution and global attractivity of a class of differential equations with delays. Acta Math. Appl. Sin. 28 (2005), 55-64 Chinese. MR 2157759
[3] Deimling, K.: Nonlinear Functional Analysis. Springer Berlin (1985). Zbl 0559.47040
[4] Gaines, R. E., Mawhin, J. L.: Coincidence Degree, and Nonlinear Differential Equations. Lecture Notes in Mathematics, Vol. 568. Springer Berlin (1977).
[5] Huang, C., He, Y., Huang, L., Tan, W.: New results on the periodic solutions for a kind of Reyleigh equation with two deviating arguments. Math. Comput. Modelling 46 (2007), 604-611. DOI 10.1016/j.mcm.2006.11.024 | MR 2329595
[6] Liu, F.: On the existence of the periodic solutions of Rayleigh equation. Acta Math. Sin. 37 (1994), 639-644 Chinese. Zbl 0812.34037
[7] Lu, S. P., Ge, W. G.: Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument. Nonlinear Anal., Theory Methods Appl. 56 (2004), 501-514. MR 2035324 | Zbl 1078.34048
[8] Lu, S. P., Ge, W. G., Zheng, Z. X.: Periodic solutions for a kind of Rayleigh equation with a deviating argument. Appl. Math. Lett. 17 (2004), 443-449. DOI 10.1016/S0893-9659(04)90087-0 | MR 2045750 | Zbl 1073.34081
[9] Lu, S. P., Ge, W. G., Zheng, Z. X.: Periodic solutions for a kind of Rayleigh equation with a deviating argument. Acta Math. Sin. 47 (2004), 299-304. MR 2074353 | Zbl 1073.34081
[10] Peng, L.: Periodic solutions for a kind of Rayleigh equation with two deviating arguments. J. Franklin Inst. 7 (2006), 676-687. DOI 10.1016/j.jfranklin.2006.04.001 | MR 2293410 | Zbl 1114.34051
[11] Wang, G.-Q., Cheng, S. S.: A priori bounds for periodic solutions of a delay Rayleigh equation. Appl. Math. Lett. 12 (1999), 41-44. DOI 10.1016/S0893-9659(98)00169-4 | Zbl 0980.34068
[12] Wang, G.-Q., Yan, J. R.: Existence theorem of periodic positive solutions for the Rayleigh equation of retarded type. Portugal. Math. 57 (2000), 153-160. Zbl 0963.34069
[13] Wang, G.-Q., Yan, J. R.: On existence of periodic solutions of the Rayleigh equation of retarded type. Int. J. Math. Math. Sci. 23 (2000), 65-68. DOI 10.1155/S0161171200001836 | Zbl 0949.34059
[14] Zhou, Y., Tang, X.: On existence of periodic solutions of Rayleigh equation of retarded type. J. Comput. Appl. Math. 203 (2007), 1-5. DOI 10.1016/j.cam.2006.03.002 | MR 2313817 | Zbl 1115.34067
Partner of
EuDML logo